Open Access
Translator Disclaimer
July 2018 On the order of holomorphic curves with maximal deficiency sum, II
Nobushige Toda
Proc. Japan Acad. Ser. A Math. Sci. 94(7): 71-75 (July 2018). DOI: 10.3792/pjaa.94.71

Abstract

In this paper we consider the order of holomorphic curves with maximal deficiency sum in the complex plane. The purpose of this paper is to weaken the condition treated in the paper [9]. As a special case we obtain the result in [9].

Citation

Download Citation

Nobushige Toda. "On the order of holomorphic curves with maximal deficiency sum, II." Proc. Japan Acad. Ser. A Math. Sci. 94 (7) 71 - 75, July 2018. https://doi.org/10.3792/pjaa.94.71

Information

Published: July 2018
First available in Project Euclid: 17 July 2018

zbMATH: 07039781
MathSciNet: MR3829184
Digital Object Identifier: 10.3792/pjaa.94.71

Subjects:
Primary: 32H30
Secondary: 30D35

Keywords: holomorphic curve , meromorphic function , order

Rights: Copyright © 2018 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.94 • No. 7 • July 2018
Back to Top